IEEE - Institute of Electrical and Electronics Engineers, Inc. - A probabilistic limit on the virtual size of replicated disk systems

Author(s): R.W.-M. Lo ; N.S. Matloff
Sponsor(s): IEEE
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 February 1992
Volume: 4
Page Count: 4
Page(s): 99 - 102
ISSN (Paper): 1041-4347
DOI: 10.1109/69.124901
Regular:

Recently, there has been considerable interest in parallel disk drive systems, in which full or partial replication of the stored data is used for both fault tolerance and enhanced performance.... View More

Advertisement